Most people are aware of the dangers of deep vein thrombosis (DVT) and pulmonary embolism (PE). However, DVT and PE are not the only types of clotting issues that can lead to damaging health problems. Thrombophlebitis is a condition where superficial or shallow veins can also clot. Sometimes, this clotting can happen repeatedly in different areas of your body, which is a condition called thrombophlebitis migrans, or migrating thrombophlebitis.
Studies have shown that oral contraceptives can increase a woman’s risk of developing blood clots. Thus, if you have a history of thrombophlebitis, you may want to avoid “the pill.” However, the oral contraceptives YAZ, Yasmin, and Ocella have been linked to dangerous blood clots even in women without thrombophlebitis. If you have suffered a blood clot after taking any of these medications, contact a YAZ lawsuit attorney from Williams Kherkher at 800-761-3187 today.
Causes of Thrombophlebitis
Your blood naturally has clotting factors that help stop the bleeding after you suffer from a cut or gouge. However, sometimes sitting too long or suffering an injury to a vein can cause these clotting factors to group without warning. This can lead to painful blockages in your bloodstream.
The Dangers of Blood Clots
The superficial clots caused by thrombophlebitis can break off and travel en masse to deeper veins, causing DVT. Additionally, if a clot travels all the way to your lung, you can suffer from a pulmonary embolism. While normal thrombophlebitis clots can dissipate with at-home remedies, DVT and PE can be deadly without emergency medical treatment.
The synthetic hormones in YAZ, Yasmin, and Ocella can aggravate thrombophlebitis, leading to harmful and even fatal health problems. If you or someone you love has developed a dangerous blood clot after taking YAZ, Yasmin, or Ocella, contact a tenacious YAZ side effects lawyer from Williams Kherkher at 800-761-3187 today.